# SDR ABXA20251219346

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 93,049 hours, 21,518 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER OPENING MCD, MAIN CARGO FIRE (RED) MESSAGE MAIN DECK LOOP 1 MESSAGE (WHITE), AND HORN, INTERMITTENT DURING OFF LOAD.  EXECUTED OPS CHECK AFTER A/C RESET OF MDC FIRE DETECTION SYSTEM IAW B767 AMM 26-14-00. OPS CHECK GOOD AT THIS TIME. A/C RELEASED NO-ETOPS.  AIRCRAFT RETURNED TO SERVICE.
